# SDR 2010FA0000947

- Difficulty date: September 4, 2010
- Submitted: September 4, 2010
- Operation: General aviation
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 28,331 hours, 11,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5347576520401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULK CARGO COMPARTMENT THRESHOLD(SILL) BETWEEN FR 60 - 62 STRINGER 37 - 38 LT. SILL IS LISTED AS PRIMARY STRUCTURE. NO CORROSION REMOVAL LIMITS AVAILABLE IN SRM. REPLACED SILL WITH NEW PART.
